MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that when flushing to prep the needle for access, there was a leak at the base of the needle towards the wing.No serious injury.No other information was provided.It was reported this occurred with five devices.This report addresses all five devices.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of leaking infusion sets is inconclusive due to the original samples not being returned for evaluation.Six unopened 20 ga x 0.75 in.Powerloc infusion sets were returned for evaluation.An initial visual observation revealed each sample was returned in its unopened packaging.It was observed that samples 1, 2, 3, and 5 were returned with lot ashxfc036 and part number 0672034 and samples 4 and 6 were returned with lot ashnfc036 and part number 0672034.A functional test of infusing water into each returned infusion set using a 12 ml syringe revealed each of the six returned devices were patent to infusion with no observed leaks.A functional test of pressurizing each of the six returned infusion sets revealed no leaks throughout any of the returned devices.Because the original samples were not returned for evaluation, the complaint of leaking infusion sets is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21086153
Report Number3006260740-2024-08131
Device Sequence Number12491681
Product Code FPA
UDI-Device Identifier00801741047947
UDI-Public(01)00801741047947(11)240307(17)270417(10)ASHXFC036
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0672034
Device Lot NumberASHXFC036
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown